MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TORQVUE DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TORQVUE DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Model Number 9-ITV09F45/80
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 12/22/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2021, a 25mm amplatzer patent foramen ovale (pfo) occluder was chosen for a pfo closure procedure, along with a 9f amplatzer torqvue delivery system.The device was sized and successfully implanted using micro-transesophageal echocardiography (tee).There were no complications noted during the implant procedure.During the night after the implantation, the patient woke up and had blood on the femoral compression at the access site of the delivery system from the procedure.The patient became bradycardic, and the physician suspected that the patient became bradycardic from the sight of the blood.The cause of the femoral bleeding was unknown, and it is unknown how much femoral bleeding was present.Femoral compression was performed to treat the bleeding.The physician gave the patient a sternal punch to treat the bradycardia, and the patient recovered.The next day, a transthoracic echocardiogram (tte) and a transesophageal echocardiography (tee) were performed.The left disc of the device was well apposed in the left atrium, but the right disc was partially in the right atrium and partially in the pfo.The patient was discharged from the hospital as the device was stable.The patient will be scheduled in (b)(6) 2022 to correct the issue of the right atrial disc.The physician believes that the cause of migration was the sternal punch and the short length of the patient's pfo.The patient status was reported as stable.No additional information was provided.Related manufacturer report number: 2135147-2022-00059.
 
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
Subsequent to the initially filed information, the following information was received reported that the patient did not require a blood transfusion.On (b)(6) 2022, the patient had a successful implantation of a 30mm amplatzer pfo occluder to complete the pfo closure and stabilize the first device.No additional information was reported.
 
Additional Manufacturer Narrative
An event of bleeding at the access site was reported.A more comprehensive assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
AMPLATZER TORQVUE DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key13452552
Report Number2135147-2022-00060
Device Sequence Number20306527
Product Code DQY
UDI-Device Identifier00811806010861
UDI-Public00811806010861
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K072313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model Number9-ITV09F45/80
Device Catalogue Number9-ITV09F45/80
Device Lot Number7938058
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2022
Supplement Date Received by Manufacturer02/27/2022
Initial Report FDA Received Date02/04/2022
Supplement Report FDA Received Date03/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale